RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2012, Volume 8, Number 5, Pages 957–975 (Mi nd381)  

This article is cited in 1 scientific paper (total in 1 paper)

Topological analysis of one integrable system related to the rolling of a ball over a sphere

Alexey V. Borisovabc, Ivan S. Mamaevabc

a Institute of Computer Science; Laboratory of nonlinear analysis and the design of new types of vehicles, Udmurt State University, Izhevsk, Russia
b A. A. Blagonravov Mechanical Engineering Research Institute of RAS, Moscow, Russia
c Institute of Mathematics and Mechanics of the Ural Branch of RAS, Ekaterinburg, Russia

Abstract: A new integrable system describing the rolling of a rigid body with a spherical cavity over a spherical base is considered. Previously the authors found the separation of variables for this system at the zero level of a linear (in angular velocity) first integral, whereas in the general case it is not possible to separate the variables. In this paper we show that the foliation into invariant tori in this problem is equivalent to the corresponding foliation in the Clebsch integrable system in rigid body dynamics (for which no real separation of variables has been found either). In particular, a fixed point of focus type is possible for this system, which can serve as a topological obstacle to the real separation of variables.

Keywords: integrable system, bifurcation diagram, conformally Hamiltonian system, bifurcation, Liouville foliation, critical periodic solution.

Full text: PDF file (796 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.925+517.938.5
MSC: 37J60, 37J35, 70H45
Received: 16.11.2012
Revised: 24.12.2012

Citation: Alexey V. Borisov, Ivan S. Mamaev, “Topological analysis of one integrable system related to the rolling of a ball over a sphere”, Nelin. Dinam., 8:5 (2012), 957–975

Citation in format AMSBIB
\Bibitem{BorMam12}
\by Alexey~V.~Borisov, Ivan~S.~Mamaev
\paper Topological analysis of one integrable system related to the rolling of a ball over a sphere
\jour Nelin. Dinam.
\yr 2012
\vol 8
\issue 5
\pages 957--975
\mathnet{http://mi.mathnet.ru/nd381}


Linking options:
  • http://mi.mathnet.ru/eng/nd381
  • http://mi.mathnet.ru/eng/nd/v8/i5/p957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev, “Dynamics and Control of an Omniwheel Vehicle”, Regul. Chaotic Dyn., 20:2 (2015), 153–172  mathnet  crossref  mathscinet  zmath  adsnasa
  • Нелинейная динамика
    Number of views:
    This page:119
    Full text:37
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019